Previous |  Up |  Next


Title: On measurable sets in topological spaces (English)
Author: Riečan, B.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 295-296
Category: math
MSC: 28.46
idZBL: Zbl 0177.07901
idMR: MR0237742
Date available: 2009-02-12T08:51:06Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_71.pdf 330.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo